Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Pooped on Lexapro! BLKVETTES

Posted by almondjoy on October 9, 2003, at 16:02:34

In reply to Re: Pooped on Lexapro!, posted by BLKVETTES on October 9, 2003, at 8:30:35

I've been feeling similarly...tired alot, and as anxious as before i started lex five weeks ago. the my anxiety seemed better the first two weeks i took it. since reading alot of posts here, and on another forum im trying to get in touch with my pdoc before our appt. i really think an increase in dosage will help, but like you, i don't want to make it "all lex's fault" im under alot stress and its hard to tell, and sux having to second-guess....
i hope everything levels out, and hope to find out what you resolved.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:almondjoy thread:109458
URL: http://www.dr-bob.org/babble/20031004/msgs/267404.html